# SDR SWAA2025041006014

- Difficulty date: March 17, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242GF HAS UPPER SURFACE DELAMINATION. <[01] -R&R FLOOR PANEL IAW AMM 53-21-00.;[02] 02 - INSPECTED PER [AMM 53-21-00-401-NG (PASSENGER CABIN FLOORS - REMOVAL/INSTALLATION - PERMANENT)].
